EconPapers    
Economics at your fingertips  
 

Limiting behavior of the perturbed empirical distribution functions evaluated at U -statistics for strongly mixing sequences of random variables

Shan Sun and Ching-Yuan Chiang

International Journal of Stochastic Analysis, 1997, vol. 10, 1-18

Abstract:

We prove the almost sure representation, a law of the iterated logarithm and an invariance principle for the statistic F ˆ n ( U n ) for a class of strongly mixing sequences of random variables { X i , i ≥ 1 } . Stationarity is not assumed. Here F ˆ n is the perturbed empirical distribution function and U n is a U -statistic based on X 1 , … , X n .

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/10/742120.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/10/742120.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:742120

DOI: 10.1155/S1048953397000026

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2021-01-22
Handle: RePEc:hin:jnijsa:742120